MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 4.75MM BC SWVLK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a shoulder repair procedure, the surgeon inserted the ar-2324bct-2, double loaded swivel lock, as the surgeon gently tighten down the suture the suture separated and broke.The anchor was seated and secured, the broke sutures were removed.The surgeon inserted a second ar-2324bct-2, double loaded swivel lock, the anchor was seated secured, as the surgeon lightly pulled the suture coiled up.The broken suture was removed and the case was completed using 3 additional ar-2324bct-2's.

Brand Name
DBL LOADED 4.75MM BC SWVLK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12032408
Report Number1220246-2021-03294
Device Sequence Number14558960
Product Code MAI
UDI-Device Identifier00888867251236
UDI-Public00888867251236
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberDBL LOADED 4.75MM BC SWVLK
Device Catalogue NumberAR-2324BCT-2
Device Lot Number13055885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1